Skip to content Skip to navigation

Heteroclinic Orbits for Discrete Hamiltonian Systems

Commun. Math. Anal.
Volume 9, Number 1 (2010), 1 - 14

Heteroclinic Orbits for Discrete Hamiltonian Systems

Price: $20.00

Abstract

Recently, the existence and multiplicity results of heteroclinic orbits for a discrete pendulum equation have been investigated. In present paper, we generalize those results to a class of discrete Hamiltonian systems. Since the variational functional is identically infinite, some effective methods, provided by Rabinowitz, have to be adopted to detect critical points corresponding to heteroclinic solutions.